Some aspects of the embedding of chain geometries

verfasst von
Herbert Hotje
Abstract

Recently M. Werner described the embedding of chain geometries into grassmannians. It will be shown how one can get a stereographic projection from that and in which way this embedding can be connected with other known embeddings of chain geometries.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Typ
Artikel
Journal
Journal of Geometry
Band
24
Seiten
31-35
Anzahl der Seiten
5
ISSN
0047-2468
Publikationsdatum
03.1985
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Geometrie und Topologie
Elektronische Version(en)
https://doi.org/10.1007/BF01223530 (Zugang: Geschlossen)